Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 172783, 12 pages
http://dx.doi.org/10.1155/2013/172783
Research Article

Differential Evolution for Lifetime Maximization of Heterogeneous Wireless Sensor Networks

1College of Information and Technology, DongHua University, Shanghai 201620, China
2Institute of Information and Technology, Henan University of Traditional Chinese Medicine, Zhengzhou 450003, China
3Office of Putuo District, Ganquan Road Subdistrict, Shanghai 200065, China

Received 9 January 2013; Revised 1 February 2013; Accepted 12 February 2013

Academic Editor: Yang Tang

Copyright © 2013 Yulong Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulong Xu, Jian’an Fang, Wu Zhu, and Wenxia Cui, “Differential Evolution for Lifetime Maximization of Heterogeneous Wireless Sensor Networks,” Mathematical Problems in Engineering, vol. 2013, Article ID 172783, 12 pages, 2013. https://doi.org/10.1155/2013/172783.